# SDR DXTA2021070744800

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B19
- Aircraft serial: 6062
- Aircraft time: 4,437 hours, 2,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 6009300071
- Part serial: 1294
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP: FLAP MOTOR CIRCUIT BREAKER FOUND TO BE POPPED INFLIGHT. NOT SURE WHEN IT OCCURED NO CAS INDICATION ACCOMPANIED THE TRIPPED C/B.  REMOVED FLAP PDU ASSY. NEED OK TO INSTALL FLAP PDU INSTALLED FLAP PDU ASSY IAW CL650 AMM 27-52-01 INSP).RIGGING AND OPERATIONAL TEST REQUIRED OPERATIONAL TEST OF THE FLAP PDU IAW CL650AMM  27-54-04 & 27-52-01 RIGING AND OPERATIONAL TEST GOOD
